An S 1 -equivariant degree and the Fuller index

Grzegorz Dylawerski; Kazimierz Gęba; Jerzy Jodel; Wacław Marzantowicz

Annales Polonici Mathematici (1991)

  • Volume: 52, Issue: 3, page 243-280
  • ISSN: 0066-2216

How to cite


Grzegorz Dylawerski, et al. "An $S^1$-equivariant degree and the Fuller index." Annales Polonici Mathematici 52.3 (1991): 243-280. <>.

author = {Grzegorz Dylawerski, Kazimierz Gęba, Jerzy Jodel, Wacław Marzantowicz},
journal = {Annales Polonici Mathematici},
keywords = {equivariant mapping; Fuller index; periodic orbits; degree theory; equivariant degree},
language = {eng},
number = {3},
pages = {243-280},
title = {An $S^1$-equivariant degree and the Fuller index},
url = {},
volume = {52},
year = {1991},

AU - Grzegorz Dylawerski
AU - Kazimierz Gęba
AU - Jerzy Jodel
AU - Wacław Marzantowicz
TI - An $S^1$-equivariant degree and the Fuller index
JO - Annales Polonici Mathematici
PY - 1991
VL - 52
IS - 3
SP - 243
EP - 280
LA - eng
KW - equivariant mapping; Fuller index; periodic orbits; degree theory; equivariant degree
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.